Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 164, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2012, 10:42 AM CDT for Yazoo County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 10:42 AM CDT (15:42 UTC)
- Expired
- Apr 3, 2012, 11:15 AM CDT
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 74 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
791 WUUS54 KJAN 031542 SVRJAN MSC163-031615- /O.NEW.KJAN.SV.W.0164.120403T1542Z-120403T1615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 1042 AM CDT TUE APR 3 2012 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI... * UNTIL 1115 AM CDT * AT 1042 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF PHOENIX MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CENTRAL YAZOO COUNTY AT 1100 AM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE A STRUCTURE IMMEDIATELY. && LAT...LON 3285 9056 3263 9044 3256 9059 3275 9067 TIME...MOT...LOC 1542Z 245DEG 12KT 3272 9059 $$ MRM
2 follow-up statements
463 WWUS54 KJAN 031551 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1051 AM CDT TUE APR 3 2012 MSC163-031615- /O.CON.KJAN.SV.W.0164.000000T0000Z-120403T1615Z/ YAZOO MS- 1051 AM CDT TUE APR 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR CENTRAL YAZOO COUNTY... AT 1051 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF SATARTIA TO SATARTIA MOVING NORTHEAST AT 15 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... RURAL CENTRAL YAZOO COUNTY AT 1110 AM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE A STRUCTURE IMMEDIATELY. && LAT...LON 3258 9055 3278 9064 3285 9056 3263 9044 TIME...MOT...LOC 1551Z 245DEG 12KT 3277 9059 3261 9050 $$ MRM
102 WWUS54 KJAN 031600 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1100 AM CDT TUE APR 3 2012 MSC163-031615- /O.CON.KJAN.SV.W.0164.000000T0000Z-120403T1615Z/ YAZOO MS- 1100 AM CDT TUE APR 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR CENTRAL YAZOO COUNTY... AT 1100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WEST CENTRAL YAZOO COUNTY MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL WESTERN YAZOO COUNTY AT 1110 AM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE A STRUCTURE IMMEDIATELY. && LAT...LON 3260 9050 3281 9061 3285 9056 3263 9044 TIME...MOT...LOC 1600Z 212DEG 14KT 3279 9056 $$ MRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:40 AM CDT, 6 hours 2 minutes earlier.
Area forecast discussion, Apr 3, 4:40 AM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 440 AM CDT TUE APR 3 2012 .DISCUSSION... ...INCREASING CONCERN FOR SEVERE STORMS ON WEDNESDAY.... AN ACTIVE BUT COMPLEX CONVECTIVE EVOLUTION WILL BE ON TAP OVER NEXT 48 HOURS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE BOTH THIS AFTN AND THROUGH AN EXTENDED PERIOD ON WEDNESDAY AS AN UNSTABLE ENVIRONMENT WILL PERSIST AHEAD OF A SLOWLY MOVING DRY LINE/COLD FRONT. THE FORECAST FOR TODAY REMAINS DIFFICULT AS HI-RES OUTPUT SOMEWHAT CONFLICTS WITH GLOBAL/REGIONAL NWP OUTPUT. LATEST RUC/WV IMAGERY DEPICTS DECAYING TSTORM COMPLEX ALONG THE LA COAST WITH H5 S/WV TROUGH AXIS PULLING NRD INTO THE TN VALLEY. ALSO APPARENT ON WV/IR CHANNELS ARE THE INCREASING ASCENT AND ROBUST LINEAR CONVECTIVE COMPLEX ACROSS TX/OK. GLOBAL AND REGIONAL MODELS DEPICT S/WV RIDGING TO BUILD IN THROUGH AFTN ACROSS THE ARKLAMISS AND WITH LACK OF ANY APPARENT FORCING MECHANISM...IT WOULD APPEAR THAT TSTORM ACTIVITY TODAY WILL BE MORE OF THE THERMO-DRIVEN PULSE VARIETY. HOWEVER...THE SPC WRF/NMM/AND TO AN EXTENT ARW/ INDICATE THAT ANOTHER FORWARD PROPAGATING/COLD POOL DRIVEN CONVECTIVE COMPLEX ORIGINATING FROM THE CURRENT ACTIVITY IN TX WILL SWEEP ACROSS THE ARKLATEX AND IMPACT THE ARKLAMISS LATE THIS AFTN/EVE. DESPITE THE HI-RES MODELS PERFORMING WELL YESTERDAY...FEEL THAT WITH NO LARGE TO MESOSCALE FORCING FEATURES...S/WV RIDGING BUILDING IN...LACK OF CONVERGENT/DIVERGENT COUPLET...AND SFC-H5 RH FIELD INDICATIONS...MAKES THIS SOLUTION DIFFICULT TO PLACE CONFIDENCE IN. IN ADDITION...CURRENT SFC DEWPOINTS ARE RUNNING BEHIND NWP OUTPUT GIVEN SUCH BL OVERTURNING FROM THE PREVIOUS STORM COMPLEX. ALTHOUGH MUCAPE VALUES OF 2.5-3K J/KG THIS AFTN MAY BE SLIGHTLY OVERDONE...STEEP H7-H5 LAPSE RATES OF 7-8C CONTINUE TO PRESENT OVER REGION...ALLOWING FOR SOME STORMS TO BECOME STRONG TO SEVERE WITH HAIL AND DMG WINDS BEING THE MAIN RISKS. STRONG TO SEVERE STORM RISK WILL DIMINISH AS INSTABILITY WANES POST SUNSET TONIGHT. OUR ATTENTION WILL REALLY FOCUS ON WEDNESDAY AS AN EXTEND WINDOW FOR AND A MORE POTENT ROUND OF SEVERE STORMS APPEARS TO EXIST. FLASH FLOODING RISK ALSO APPEARS TO BE HEIGHTENED DURING THIS TIME-FRAME ALSO. SYNOPTICALLY...THE PARENT H5 CUT-OFF LOW WILL SLOWLY PUSH ACROSS THE SRN PLAINS...EFFECTIVELY INCREASING SYNOPTIC ASCENT OVERTOP A MOISTENING AND HIGHLY UNSTABLE AIRMASS WITH INCREASING BULK SHEAR VALUES AS DRY LINE APPROACHES THE REGION. AN ORGANIZED CLUSTER TO QLCS COMPLEX LOOKS TO BE ONGOING EARLY WED MORNING NEAR ARKLAMISS DELTA WITH COMPLEX EXPECTED TO PUSH THROUGH ENTIRE REGION WED AFTN/NGT. ALL MODES OF SEVERE WEATHER REMAIN POSSIBLE WITH DMG WINDS AND LARGE HAIL BEING THE PRIMARY RISKS. HOWEVER...A TORNADO OR TWO CAN NOT BE ENTIRELY RULED. ATTM...THE GFS IS THE QUICKEST OF NWP WITH NAM TAKING THE MIDDLE AND EC TAKING THE SLOWER SOLUTION OF A H7 DRY PUNCH THAT COULD REDUCE OVERALL CONVECTION BY LATE WED ACROSS NRN 1/3RD. HOWEVER IF SLOWER SOLUTIONS PAN OUT...AN EXTENDED WINDOW FOR STORMS FARTHER NORTH COULD PERSIST. FURTHERMORE...THE DRY LINE APPEARS TO STALL ACROSS THE DELTA WED NGT UNDERNEATH CONTINUED SYNOPTIC ASCENT...POSSIBLY ALLOWING FOR TRAINING OF SHOWERS/STORMS ACROSS SRN 2/3RD OF THE AREA INTO THURS MORNING...ENHANCING THE FLASH FLOOD POTENTIAL. OVERALL CONVECTIVE STRENGTH SHOULD DECREASE THROUGH THURSDAY MORNING. PLEASE STAY TUNED FOR THE LATEST UPDATES. /ALLEN/ THURSDAY... STRONG TO SEVERE THUNDERSTORMS ARE LOOKING MORE PROBABLE NOW FOR AREAS GENERALLY ALONG AND EAST OF THE I-55 CORRIDOR FOR THURSDAY AS THE CLOSED UPPER LOW BEGINS TO OPEN UP AND MOVE ACROSS THE ARKLAMISS. SHOWERS/THUNDERSTORM ACTIVITY COULD STILL BE RATHER VIGOROUS DURING THE EARLY MORNING OVER SOUTHEAST PORTIONS OF THE FORECAST AREA AS THE MOISTURE AXIS HANGS UP. THUNDERSTORMS WILL REDEVELOP/INTENSIFY DURING THE MORNING AND EARLY AFTERNOON WITH DAYTIME HEATING (MIXED LAYER CAPE ~1500 J/KG) AND FORCING ASSOCIATED WITH A FEW VORTICITY LOBES ASSOCIATED WITH THE UPPER LOW. GLOBAL MODEL SOLUTIONS SUGGEST THAT LOW-MID LEVEL FLOW WILL BE LARGELY VEERED AND SUPPORTIVE OF PROGRESSIVE ORGANIZED/BROKEN TSTM LINE SEGMENTS AND DISCRETE CELLS CAPABLE OF PRODUCING HAIL AND STRONG WIND GUSTS --- INCREASING LCL HEIGHTS IN THE WELL-MIXED AIR MASS AND VEERED PROFILES SHOULD LIMIT TORNADO POTENTIAL. THURSDAY NIGHT THROUGH NEXT MONDAY... GLOBAL MODELS ARE IN EXCELLENT AGREEMENT THAT THE MID LEVEL RIDGE WILL REBUILD OVER THE ARKLAMISS BRINGING A RETURN TO DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES AS WE GO INTO THE WEEKEND. MODELS DIVERGE THEREAFTER WITH THE GFS/GEFS A BIT MORE AGGRESSIVE BRINGING THE NEXT BOUNDARY INTO THE FORECAST AREA. HAVE SLOWED DOWN INTRODUCTION OF RAIN CHANCES UNTIL SUNDAY GIVEN THE EXPECTED PRESENCE OF THE RIDGE WHICH WILL LIKELY SLOW THE FRONTAL PROGRESSION. THERE MAY BE A CHANGE IN THE PATTERN NEXT WEEK WITH MODELS SHOWING SIGNALS FOR RETROGRESSION OF THE MEAN RIDGE POSITION AND DEVELOPMENT OF A STRONG EASTERN CONUS TROUGH. THIS WOULD INDUCE COOL NORTHWEST FLOW OVER THE ARKLAMISS AND A PERIOD OF COOL WEATHER AND BELOW NORMAL TEMPERATURES. /EC/ && .AVIATION...VFR CONDITIONS GENERALLY PREVAIL WITH TRANSIENT MVFR TO IFR CONDITIONS DUE TO LOW CIGS ACROSS KHBG/KMEI. BKN/OVC100 CIRRUS WILL DISSIPATE THROUGH THE MORNING HOURS WITH ALL SITES BECOMING VFR THROUGH GOOD PORTION OF DAY. WINDS WILL GENERALLY BE LIGHT FROM THE SOUTH AT 5-10 KT WITH SOME BRIEF HIGHER GUSTS. AFTN SHRA/TSRA EXPECTED BUT PLACEMENT IS UNCERTAIN AND HAVE PLACED VCTS IN TAFS ACCORDINGLY THROUGH 04/02-03Z. STORM TOPS THIS AFTN COULD REACH UPWARDS OF 40 KFT. MVFR/IFR CONDITIONS WILL BE ON TAP WED MORNING AHEAD OF EXPECTED TSTORM COMPLEX MOVING THROUGH THE ENTIRE REGION WED AFTN/NGT. TURBULENT WINDS AND LARGE HAIL WILL BE POSSIBLE THROUGH THE DAY WED. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 83 65 81 63 / 50 52 70 57 MERIDIAN 84 62 82 61 / 47 46 61 65 VICKSBURG 84 66 81 62 / 50 58 71 47 HATTIESBURG 86 65 85 68 / 47 46 58 56 NATCHEZ 83 67 82 64 / 50 58 68 44 GREENVILLE 82 65 81 61 / 50 60 70 42 GREENWOOD 84 66 82 62 / 50 52 68 46 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/EC
Hazardous weather outlook, Apr 3, 5:13 AM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 513 AM CDT TUE APR 3 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 041015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 513 AM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. THE AIR MASS WILL REMAIN MOIST AND UNSTABLE ENOUGH FOR AFTERNOON HEATING TO PRODUCE A FEW STRONG TO SEVERE STORMS...THE PRIMARY RISK BEING DAMAGING WINDS AROUND 60 MPH AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE STORMS WILL BE LIKELY DURING A PROLONGED PERIOD WEDNESDAY MORNING THROUGH EVENING ACROSS THE ENTIRE OUTLOOK AREA. DAMAGING WIND GUSTS ABOVE 60 MPH AND LARGE HAIL TO GOLF BALL SIZE WILL BE POSSIBLE. TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...THE FLASH FLOODING POTENTIAL WILL INCREASE AS TRAINING OF SHOWERS/STORMS COULD OCCUR. THIS ROUND OF SEVERE STORMS SHOULD DIMINISH THROUGH EARLY MORNING HOURS THURSDAY. THERE WILL BE A RISK FOR STRONG TO SEVERE THUNDERSTORMS TO REDEVELOP THURSDAY DURING THE DAY...PRIMARILY EAST OF THE INTERSTATE 55 CORRIDOR. AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH DAYTIME HEATING AND AN UNSTABLE AIRMASS TO BRING ADDITIONAL THUNDERSTORM ACTIVITY. IT APPEARS THE PRIMARY RISKS ASSOCIATED WITH THE STRONGEST STORMS WILL BE FOR HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OF 40 TO 50 MPH. STORMS WILL END OVER THE ENTIRE OUTLOOK AREA BY THURSDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TODAY AND ESPECIALLY INTO WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN/EC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:46 AM CDT | Special Weather Statement | JAN | Hinds | 29 min |
| Apr 3, 10:49 AM CDT | Special Weather Statement | JAN | Humphreys | 31 min |
| Apr 3, 11:17 AM CDT | Special Weather Statement | JAN | Humphreys | 33 min |
| Apr 3, 11:36 AM CDT | Special Weather Statement | JAN | Bolivar | 29 min |
| Apr 3, 11:49 AM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
| Apr 3, 12:22 PM CDT | Special Weather Statement | JAN | Holmes | 28 min |
| Apr 3, 12:29 PM CDT | Special Weather Statement | JAN | Bolivar, Sunflower | 26 min |
| Apr 3, 12:39 PM CDT | Special Weather Statement | JAN | Scott | 31 min |
| Apr 3, 12:43 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 16 min |
| Apr 3, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 38 min |
| Apr 3, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 46 min |
| Apr 3, 3:37 PM CDT | Special Weather Statement | JAN | Issaquena | 28 min |
| Apr 3, 3:41 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 2 hr |
| Apr 3, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 40 min |
| Apr 3, 5:30 PM CDT | Special Weather Statement | JAN | Warren | 45 min |
| Apr 3, 5:59 PM CDT | Special Weather Statement | JAN | Jefferson | 46 min |
| Apr 3, 6:28 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Apr 3, 6:35 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah | 18 min |
| Apr 3, 6:46 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson, Lincoln | 34 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.